# SDR DALA2020020700980

- Difficulty date: November 5, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 88,719 hours, 36,587 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Not Reported
- Location: R4 Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 6242834) R4 SERVICE DOOR LOWER HINGE COVERS. CORRETIVE ACTION: RPLCD LUG AND COVER OPS CK GOOD IAW B757 AMM 52-11.
